Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 4, 1501–1993
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quantisation of derived Lagrangians

Jonathan P Pridham

Geometry & Topology 26 (2022) 2405–2489
DOI: 10.2140/gt.2022.26.2405
Abstract

We investigate quantisations of line bundles on derived Lagrangians X over 0–shifted symplectic derived Artin N–stacks Y . In our derived setting, a deformation quantisation consists of a curved A– deformation of the structure sheaf 𝒪Y , equipped with a curved A–morphism to the ring of differential operators on ; for line bundles on smooth Lagrangian subvarieties of smooth symplectic algebraic varieties, this simplifies to deforming (,𝒪Y ) to a DQ module over a DQ algebroid.

For each choice of formality isomorphism between the E2– and P2–operads, we construct a map from the space of nondegenerate quantisations to power series with coefficients in relative cohomology groups of the respective de Rham complexes. When is a square root of the dualising line bundle, this leads to an equivalence between even power series and certain anti-involutive quantisations, ensuring that the deformation quantisations always exist for such line bundles. This gives rise to a dg category of algebraic Lagrangians, an algebraic Fukaya category of the form envisaged by Behrend and Fantechi. We also sketch a generalisation of these quantisation results to Lagrangians on higher n–shifted symplectic derived stacks.

Keywords
deformation quantisation, derived algebraic geometry, Lagrangians
Mathematical Subject Classification 2010
Primary: 14A22, 14D23, 53D55
References
Publication
Received: 11 September 2018
Revised: 15 June 2021
Accepted: 16 July 2021
Published: 13 December 2022
Proposed: Richard P Thomas
Seconded: Mark Gross, Dan Abramovich
Authors
Jonathan P Pridham
School of Mathematics and Maxwell Institute
The University of Edinburgh
Edinburgh
United Kingdom